Asymptotic solutions of the quantum stochastic Liouville equation for an oscillator with regard to dissipation

G. V. Ryzhakov

Research output: Contribution to journalArticlepeer-review

Abstract

In the paper, the solution of the quantum stochastic Liouville equation for the harmonic oscillator perturbed by an external force and with regard to the dissipation of energy is obtained. In the limit as t → ∞, the distribution of random variables governing the solution is found. Bounds for the minimal external force acting on the oscillator such that the force can be registered by the measurement scheme described by the model under consideration are evaluated. By using the plausibility criterion for verifying statistical hypotheses, the probabilities of errors of the registration of an external force in the case of a single measurement or several successive measurements are computed.

Original languageEnglish
Pages (from-to)386-393
Number of pages8
JournalRussian Journal of Mathematical Physics
Volume12
Issue number3
Publication statusPublished - Jul 2005
Externally publishedYes

Fingerprint

Dive into the research topics of 'Asymptotic solutions of the quantum stochastic Liouville equation for an oscillator with regard to dissipation'. Together they form a unique fingerprint.

Cite this